MathSciNet Relay Station
MathSciNet bibliographic data
MR1473905 (98h:62016) 62E15 (33B15 62E10)
Kaluszka, Marek; Krysicki, Wlodzimierz On decompositions of some random variables. Metrika 46 (1997), no. 2, 159–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement